# SDR AALA2018042009008

- Difficulty date: April 17, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 57,223 hours, 21,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHTS OVER DOORS IN CABIN WOULD NOT ILLUMINATE WHEN CABIN LIGHTS TURNED OFF.  MAINTENANCE PERFORMED AN EMERGENCY LIGHT TEST IAW AMM 33-51-00 AND PERFORMED A SATISFACTORY OPS CHECK.
